# SDR AALA971591

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stringer
- Condition: Cracked
- Location: Ws 145
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK IN MOUNTING FLANGE FOR FUEL COMPENSATOR.  REPLACED STR NR 8 INSIDE LEFT WING PER AARD 57-20-00-11 AND ESO 7349 DATED 8-18-97.  TST:  77,609 HOURS.  CYCLES:  23,351.  (X)
